MathSciNet Relay Station
MathSciNet bibliographic data
MR961915 11F55 (11F30)
Krieg, Aloys Eisenstein-series on the four-dimensional hyperbolic space. J. Number Theory 30 (1988), no. 2, 177–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement